# SDR FOTR3406321197

- Difficulty date: July 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 71,741 hours, 24,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 71,741 hours, 24,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A DENT AT BS 592 BETWEEN STRINGER 26 TO 27L.  REPAIRED ON FAS WO 21197.
